, Volume 8, Issue 3, pp 1161-1165

Error-tolerance pooling designs based on Johnson graphs

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

As an application of the new model for pooling designs proposed by the last two authors in Guo and Wang (J Combin Theory Ser A 118:2056–2058, 2011), we construct a family of pooling designs based on the $t$ -cliques of various sizes of the Johnson graph $J(n,t)$ . Its performance as a pooling design is better than that given in Bai et al. (Discrete Appl Math 157:3038–3045, 2009).